# SDR ABXA2016225005

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 87,136 hours, 40,284 cycles
- System (JASC): 2760 · Drag Control System
- Part: Torque Tube
- Part number: 1134T14401
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION OF FLAP REMOVAL, WHILE INSTALLING NR 3 SPOILER LOCK, FOUND ACTUATOR TO WING OTBD ATTACH LUG BROKEN OFF & INBD LUG BADLY WORN.  R & R NR 3 SPOILER ACTUATOR TORQUE TUBE IAW AMM 27-61-01, & 27-61-02.  SDR CRACK 3 INCHES, PN 1134T1440-1, SN NSN, PART NAME SPOILER TORQUE TUBE ASSEMBLY, LOCATION: WS 657 LT TO WS 657 LT.  ACFT WAS GNDED.
